Über die Differentialgleichungen der Himmelsmechanik

A. Wintner

Mathematische Annalen (1927)

  • Volume: 96, page 284-312
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wintner, A.. "Über die Differentialgleichungen der Himmelsmechanik." Mathematische Annalen 96 (1927): 284-312. <http://eudml.org/doc/159169>.

author = {Wintner, A.},
journal = {Mathematische Annalen},
pages = {284-312},
title = {Über die Differentialgleichungen der Himmelsmechanik},
url = {http://eudml.org/doc/159169},
volume = {96},
year = {1927},

AU - Wintner, A.
TI - Über die Differentialgleichungen der Himmelsmechanik
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 284
EP - 312
UR - http://eudml.org/doc/159169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.